Access count of this item: 70

Files in This Item:
File Description SizeFormat 
0105-6.pdf914.43 kBAdobe PDFView/Open
Title: 有界な解と安定な領域 (常微分方程式の解の定性的研究会報告集)
Authors: 岩野, 正宏  KAKEN_name
Author's alias: IWANO, MASAHIRO
Issue Date: Jan-1971
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 105
Start page: 58
End page: 74
Appears in Collections:0105 常微分方程式の解の定性的研究会報告集

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.